Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child having runny nose, cough, fever. Taken cefixan. Started diarrhoea. Cause?

Hello. My 22 month old as had runny nose since last wednsday,coughs and fever started on Monday. Has had cefixan antibiotic for the last two days. He has been having diarrhea since this morning and he still has the fever.I am wondering whether the diarrhea could be because of antibiotics or it s just a part of the virus . Thank you
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
The diarrhoea could be due to virus or antibiotic.You could give him a nasal drop like Otrinoz Paediatric twice daily for 4-5 days with an antihistamine drops like coriminic drops orally 8-10 drops twice daily .If the nasal discharge is thick,please try saline nasal drops aplenty,it will loosen it and clear the nose.give him Vizylac syrup twice daily wth antibiotic..may control the diarrhoea.if it worsens please review with your paediatrician.
Answered: Sun, 11 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor